[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] Re: gastroparesis



I got over the side effect of tiredness very quickly, as I do to most of 
my other meds.  I'm sure it's a YMMV thing.  Gastroparesis is weird in 
that you can be totally normally one minute, then keeling over with 
nausea and up chucking the next.  I know the "standard" test for GP is 
uper GI radiology series, but what my doc did was an upper endoscopy, 
which was much more tolerable, as I was sedated for the entire test.  
Instead of having to swallow liquid barium, they just put you to sleep, 
do their thing (look down in your stomach with a scope through your 
throat) and wake you up.  Far less discomfort than the upper GI.  IMHO

Antonio in LA,Age 40, Type 1 since 1993
MiniMed Paradigm 515, OneTouch Ultra, MiniMed Carelink and PAL software

Barb Smith wrote:
> In response to my questions on wanting some input, doc suspects
> gastroparesis.  I wonder can it be?  I can be nauseous ALL day and very
> faint.  Missing work too.  Could that be gastro?  Even after I eat my
> stomach growls and almost all the time too.
>
> If anyone is on Reglan for Gastro, does it make you sleepy(does me!) and
> will that subside with time?
>
> Waiting for my Upper GI test to be scheduled right now.
> TIA,
> Barb T1-45yrs
> email @ redacted
> .
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org